# SDR V0XD20211228003

- Difficulty date: January 28, 2021
- Submitted: January 28, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,201 hours, 29,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: 15035
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FRAME STATION 295.00 CORRODED BETWEEN STRINGERS 27 AND 26R.  CORRECTIVE ACTION: REMOVED CORROSION AND EVALUATED AREA, FOUND TO BE WITHIN LIMITS, IAW BOMBARDIER REO 670-53-21-1308 DATED: 2016/09/06.
